I am a female of 82 years. For the past 7 or 8 years I have been plagued with excess sweating. This is not underarm, or hands, or feet sweating. It starts with dripping at the top of my head and continues to my waist, and below. I have been completely changing my wet clothing...skin out...3 to 4 times a day. My hair is often completely soaked. I am practically housebound....just walking thru a grocery store...or getting dressed up to dine out.....I am sweated wet!
I have had every test imaginable. I am now seeing a 4th doctor to try to get help.
I've been taking blood pressure meds. for 10 years(lisinopril & toprol). This last doctor has decided to 'wean' me from lisinopril for 3 weeks.....then try another BP medicine. I have pleaded to get him to do this, to see if the BP meds. could be the culprit.
I know I am old.....but, I would like to be able to enjoy the rest of my years...a bit dryer.
Please....can anyone help?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?